How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Eye
Satisfied Customers: 44419
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Eye Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I'm at the end of an od I think. I used about 5-6 grams throughou

Customer Question

I'm at the end of an od I think. I used about 5-6 grams throughout the day, doing a lot of shots in not much time. Although because of lack of sleep the night before, I stopped and took about a 5 hour nap but did maybe 3 gs from 9am-6pm and then 2.5 or so more from 1am-730am or so and then I noticed around then that time, while playing video games I started to notice that after each shot I was getting tired and trembling, sweating, with my eyes rolling. But the part that made me like I was overdosing was that I started feeling very tired which didn't make sense so I did more and it got worse. Was I overdosing?
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. David replied 1 year ago.
This is Dr. David
you could very well been overdosing
what are you using? cocaine? heroin?
what shots are you taking? alcohol? whiskey?
Customer: replied 1 year ago.
Cocaine, I meant IV by shots
Expert:  Dr. David replied 1 year ago.
you could have been overdosing on cocaine
your cocaine could have been laced with another bad drug causing side effects
you need to stop using cocaine and seek medical treatment and evaluation at the ER
you could very well overdose and die from your drug use.
do you have an ER or hospital close to you where you can be assessed.